# SDR GAIA00693

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MAINRENANCE CHECK AT FLIGHT STAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE BS945, STRINGER S18R WAS CRACKED.ACCOMPLISHED REPAIR IAW AVITAS ENGINEERING ORDER RO FASI-003RO AND 8110-3 ISSUED NOVEMBER 2, 2000. A/C WAS RETURNED TO SERVICE.
